Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 138, NWS La Crosse, WI

July 16, 2008Vernon County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jul 16, 2008, 4:23 PM CDT for Vernon County, Wisconsin. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 16, 2008, 4:23 PM CDT (21:23 UTC)
Expired
Jul 16, 2008, 5:00 PM CDT
In force
37 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon

County Vernon County, WI

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.4 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2008-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 177 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2008-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
177 J/kg
Mixed-layer CIN
-330 J/kg
Mixed-layer LCL
1593 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 162123
SVRARX
WIC123-162200-
/O.NEW.KARX.SV.W.0138.080716T2123Z-080716T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
423 PM CDT WED JUL 16 2008

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN VERNON COUNTY IN SOUTHWEST WISCONSIN...

* UNTIL 500 PM CDT

* AT 417 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
  STORM WAS LOCATED NEAR BLOOMINGDALE...OR 8 MILES NORTHEAST OF
  VIROQUA...MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HIGHWAY 82 AND COUNTY D AROUND 430 PM...
  LA FARGE AND POTTS CORNERS AROUND 440 PM...
  ROCKTON AROUND 445 PM...
  WILDCAT MOUNTAIN STATE PARK AND ONTARIO AROUND 450 PM...
  VALLEY AROUND 455 PM...
  HILLSBORO AND BARTONS CORNERS AROUND 500 PM...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.

LAT...LON 4356 9045 4356 9046 4355 9085 4373 9088
      4372 9040 4373 9039 4373 9031 4356 9031
TIME...MOT...LOC 2123Z 266DEG 16KT 4365 9074

$$

RIECK
3 follow-up statements
000 
WWUS53 KARX 162132
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
432 PM CDT WED JUL 16 2008

WIC123-162200-
/O.CON.KARX.SV.W.0138.000000T0000Z-080716T2200Z/
VERNON WI-
432 PM CDT WED JUL 16 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHEASTERN VERNON COUNTY...

AT 431 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR COUNTY ROADS D AND P...OR 12 MILES
NORTHEAST OF VIROQUA...MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LA FARGE AND POTTS CORNERS AROUND 440 PM...
  ROCKTON AROUND 445 PM...
  WILDCAT MOUNTAIN STATE PARK AND ONTARIO AROUND 450 PM...
  VALLEY AROUND 455 PM...
  HILLSBORO AND BARTONS CORNERS AROUND 500 PM...

LAT...LON 4356 9045 4356 9046 4355 9085 4373 9088
      4372 9040 4373 9039 4373 9031 4356 9031
TIME...MOT...LOC 2132Z 266DEG 16KT 4365 9068

$$

RIECK
000 
WWUS53 KARX 162147
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
447 PM CDT WED JUL 16 2008

WIC123-162200-
/O.CON.KARX.SV.W.0138.000000T0000Z-080716T2200Z/
VERNON WI-
447 PM CDT WED JUL 16 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHEASTERN VERNON COUNTY...

AT 444 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR ROCKTON...OR 15 MILES NORTHEAST OF
VIROQUA...MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  VALLEY AROUND 455 PM...
  HILLSBORO AND BARTONS CORNERS AROUND 500 PM...

LAT...LON 4356 9045 4356 9046 4355 9085 4373 9088
      4372 9040 4373 9039 4373 9031 4356 9031
TIME...MOT...LOC 2147Z 266DEG 16KT 4365 9059

$$

RIECK
000 
WWUS53 KARX 162154
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
454 PM CDT WED JUL 16 2008

WIC123-162204-
/O.EXP.KARX.SV.W.0138.000000T0000Z-080716T2200Z/
VERNON WI-
454 PM CDT WED JUL 16 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN VERNON COUNTY
EXPIRES AT 500 PM CDT...

THE STORM WHICH PROMPTED THIS WARNING HAS WEAKENED AND NO LONGER
APPEARS CAPABLE OF PRODUCING SEVERE WEATHER.

STRONG STORMS ARE STILL POSSIBLE. THEREFORE...PERSONS ARE URGED TO
STAY TUNED TO YOUR FAVORITE MEDIA SOURCE FOR THE LATEST WEATHER
INFORMATION.

LAT...LON 4356 9045 4356 9046 4355 9085 4373 9088
      4372 9040 4373 9039 4373 9031 4356 9031
TIME...MOT...LOC 2154Z 266DEG 16KT 4365 9055

$$

RIECK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 3:47 PM CDT, 36 minutes earlier.

Area forecast discussion, Jul 16, 3:47 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
347 PM CDT WED JUL 16 2008

.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT

CONCERNS FOR THIS FORECAST PERIOD SURROUND THE WEST TO EAST
ORIENTED STATIONARY FRONT THAT WILL BE IN THE VICINITY OF THE
FORECAST PERIOD THROUGH FRIDAY NIGHT.

ANALYSIS AT 19Z SHOWED WEST TO EAST ORIENTED STATIONARY FRONT LOCATED
ACROSS SOUTHERN MINNESOTA AND INTO CENTRAL WISCONSIN. STORMS /SOME
SEVERE/ FORMED ALONG THIS BOUNDARY TODAY...WHICH ALSO HAD HEAVY
RAINFALL ASSOCIATED WITH THEM.

A BIG CONCERN ABOUT TONIGHT IS WHERE THE FRONT WILL LAY UP. 19.12Z
NAM/GFS AND 16.15Z SREF PUSH THE FRONT NORTH INTO CENTRAL MN/NORTHERN
WI...WHICH WOULD KEEP MOST OF THE PRECIPITATION NORTH OF THE CWA
TONIGHT. HOWEVER...DON/T KNOW IF THERE IS ENOUGH DYNAMICS TO PUSH IT
THAT FAR NORTH AS UPPER LEVEL FLOW IS ZONAL AND ONLY WEAK SURFACE LOW
PRESSURE OVER THE PLAINS. FOR NOW HAVE KEPT MAJORITY OF PRECIPITATION
CHANCES ALONG NORTHERN PORTIONS OF THE FORECAST AREA. NAM INDICATING
A WEAK 500MB SHORTWAVE TROUGH WILL TRANSITION THROUGH THE FLOW ALONG
THE CANADIAN BORDER ON THURS/FRI...WHICH SHOULD BE ENOUGH TO PUSH THE
FRONT SOUTHWARD...BUT SLOWLY. SREF HAS ALSO BEEN CONSISTENTLY
AGREEING WITH THIS. MOISTURE TRANSPORT SHIFTS EASTWARD AND IS MORE
FOCUSED INTO THE FRONT OVER THE FORECAST AREA ON THURS/THURS NIGHT.
BY FRI NIGHT/SAT TIMEFRAME...NAM HAS HIGH PRESSURE BUILDING INTO THE
REGION WITH UPPER LEVEL WEAK RIDGING. THIS WOULD CONFINE
PRECIPITATION TO JUST THE SOUTHERN HALF OF THE FORECAST AREA...BUT
THIS COMPLETELY DEPENDS ON MOVEMENT AND TIMING OF THE FRONT AND JUST
DON/T HAVE THE CONFIDENCE TO PULL PRECIPITATION CHANCES ACROSS THE
NORTH YET.

AS FOR SEVERE CHANCES...HEAVY RAIN IS GOING TO BE THE MAIN THREAT
AS PRECIPITABLE WATER AMOUNTS WILL BE 1.5 TO 2.5 INCHES ALONG THE
FRONT THROUGHOUT THE TIME PERIOD. WITH THE SLOW MOVEMENT OF THE
FRONT...GOOD MOISTURE TRANSPORT AND LIFT INTO THE FRONT...DO EXPECT
CONTINUED DEVELOPMENT ALONG AND NORTH OF THE FRONT THROUGH MUCH OF
TONIGHT/THURS/THURS NIGHT. ALTHOUGH 0-6 BULK SHEAR AMOUNTS WILL BE
30 TO 50 KTS...IT WILL BE CONCENTRATED MAINLY ALONG AND NORTH OF THE
FRONT. MU CAPES GENERALLY OF 1500 TO 2500 J/KG WILL BE SEEN DURING
THE DAY THURS AND FRI ALONG AND SOUTH OF THE FRONT...AND WILL WANE
INTO THE NIGHT HOURS. BUT THERE WILL BE SOME OVERLAP SO THERE IS
POTENTIAL FOR STORMS TO BECOME SEVERE /BESIDES THE HEAVY RAIN THREAT/
FROM TONIGHT THROUGHOUT THE TIME THAT THE FRONT IS THE VICINITY OF
THE FORECAST AREA.

.LONG TERM...SATURDAY THROUGH WEDNESDAY
16.00Z ECMWF AND GFS ENSEMBLES HAVE NEARLY STATIONARY FRONT SITUATED
FROM SOUTHWEST IOWA INTO NORTHEAST WISCONSIN AT THE BEGINNING OF THE
PERIOD. ALTHOUGH WILL CONTINUE TO HAVE RAIN/THUNDER IN THE
FORECAST ON SATURDAY...HIGHEST CHANCES WILL BE IN THE SOUTHERN
PORTION OF THE FORECAST AREA ALONG THE FRONT. THEN...A 500MB
SHORTWAVE TROUGH WILL STRENGTHEN AND MOVE SOUTHEAST ACROSS THE UPPER
MISSISSIPPI RIVER VALLEY AS FLOW BEGINS TO TRANSITION FROM ZONAL TO
MORE AMPLIFIED WITH TROUGHS OVER THE WEST COAST AND ALSO ACROSS THE
GREAT LAKES. THE SHORTWAVE WILL PUSH THE FRONT SOUTH OF THE
FORECAST AREA THROUGH THE WEEKEND...WHILE ANOTHER FRONTAL
BOUNDARY AHEAD OF THE TROUGH MAY PRODUCE MORE SHOWERS/THUNDERSTORMS
SUNDAY NIGHT AND MONDAY. ECMWF INDICATING THAT WITH THE TROUGH OVER
THE GREAT LAKES...AND NORTHWEST FLOW...THIS BOUNDARY WILL SET UP FROM
NORTHWEST MINNESOTA INTO THE OHIO VALLEY WITH LOW PRESSURE DEVELOPING
OVER THE PLAINS FOR THE MIDDLE OF THE WEEK. IF THIS OCCURS...
COMBINATION OF LOW LEVEL FLOW RIDING OVER THIS BOUNDARY AND WEAK
SHORTWAVES MOVING THROUGH THE UPPER LEVEL FLOW WILL BRING CONTINUED
CHANCES FOR RAIN OVER THE FORECAST AREA. CONFIDENCE IN THE TIMING OF
THESE WAVES IS NOT HIGH...THEREFORE QUITE HARD TO PINPOINT
PRECIPITATION CHANCES THROUGH THE LONG TERM FORECAST PERIOD.

&&

.AVIATION...
A SFC FRONT WILL CONTINUE TO WAVER ACROSS THE REGION THROUGH
FRI...KEEPING THE AREA UNDER A SHRA/TS THREAT. POSITIONING OF THE
FRONT HAS BEEN PROBLEMATIC...BUT TRENDS ARE TO SLIDE IT THROUGH THE
TAF SITES OVERNIGHT THU...SHIFTING THE WINDS TO THE NORTHWEST. WITH
THE FRONT JUST NORTH TODAY...SCT SHRA/TS WILL BE POSSIBLE UNTIL
AROUND 00Z...WITH THE RAIN THREAT THEN SHIFTING TO THE NORTH...ALONG
AND NORTH OF THAT FRONT. WILL CONTINUE VCSH/TS AND CB MENTION FOR
NOW DUE TO THE EXPECTED SCT/SPOTTY NATURE OF THE CONVECTION. WILL
UPDATE AS NECESSARY. THE BEST SHRA/TS WILL LIKELY BE THU NIGHT AS
THAT FRONT SLIDES THROUGH.

&&

.HYDROLOGY...
AS DISCUSSED PREVIOUSLY ABOVE...STATIONARY FRONT ORIENTED FROM WEST
TO EAST WILL SLOWLY SHIFT SOUTHWARD ACROSS THE FORECAST AREA
THROUGH THE END OF THE WEEK. WITH HIGH PRECIPITABLE WATER AMOUNTS
OF 1.5 TO 2.5 INCHES ALONG THE FRONT AND SEVERAL WAVES OF
SHOWERS/THUNDERSTORMS EXPECTED TO DEVELOP ALONG THIS FRONT...HEAVY
RAIN IS CERTAINLY POSSIBLE FOR PORTIONS OF THE FORECAST AREA. HAVE
OPTED TO CONTINUE WITH AN ESF TO PORTRAY THE HEAVY RAIN CHANCES FOR
TONIGHT AND THURSDAY.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT/LONG TERM...BROOKS
AVIATION..........RIECK
Hazardous weather outlook, Jul 16, 5:50 AM CDT, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
550 AM CDT WED JUL 16 2008

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-171100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
550 AM CDT WED JUL 16 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...
NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A FRONT WILL REMAIN NEARLY STATIONARY OVER THE AREA THROUGH TONIGHT.
THUNDERSTORMS WILL BE POSSIBLE WITH THE FRONT IN THE AREA.
CONDITIONS APPEAR FAVORABLE FOR THE DEVELOPMENT OF HEAVY RAIN
TONIGHT...ESPECIALLY NORTH OF THE FRONT. LOCATIONS NORTH OF A LAKE
CITY MINNESOTA TO BLACK RIVER FALLS WISCONSIN LINE COULD SEE
RAINFALL AMOUNTS OF 1 TO 2 INCHES WITH LOCALLY HIGHER AMOUNTS. THIS
COULD LEAD TO SOME AREAS OF FLOODING. A FEW STORMS COULD ALSO
PRODUCE SOME LARGE HAIL AND DAMAGING WINDS THIS AFTERNOON AND
EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE FRONT WILL REMAIN NEARLY STATIONARY OVER THE REGION INTO EARLY
NEXT WEEK. THIS WILL CONTINUE THE CHANCE FOR SCATTERED
THUNDERSTORMS THROUGH THE PERIOD. AN ISOLATED SEVERE STORM WILL BE
POSSIBLE DURING THE AFTERNOON AND EVENING THURSDAY. THE MAIN THREATS
WILL BE LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN. THERE WILL BE A
CONTINUED THREAT FOR SOME FLOODING AS THE THUNDERSTORMS MAY DUMP
HEAVY RAIN OVER THE SAME AREAS.

.SPOTTER INFORMATION STATEMENT...

DUE TO THE ISOLATED NATURE OF ANY SEVERE WEATHER...WIDESPREAD
SPOTTER ACTIVATION IS NOT EXPECTED TO OCCUR. REPORTS OF RAINFALL AND
ANY FLOODING THAT MAY OCCUR WOULD BE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

04

In the hours before

Local storm report, Jul 16, 12:23 PM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1223 PM CDT WED JUL 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1219 PM     HAIL             ABBOTSFORD              44.95N 90.32W
07/16/2008  E0.25 INCH       CLARK              WI   AMATEUR RADIO

1220 PM     TSTM WND GST     3 W COLBY               44.91N 90.37W
07/16/2008  E50.00 MPH       CLARK              WI   AMATEUR RADIO

1220 PM     TSTM WND DMG     2 N CURTISS             44.98N 90.44W
07/16/2008                   CLARK              WI   AMATEUR RADIO

            TREES DOWN ON COUNTY E SOUTH OF TAYLOR COUNTY LINE

&&

DAVIS
Local storm report, Jul 16, 12:29 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1229 PM CDT WED JUL 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 PM     HAIL             2 N NEILLSVILLE         44.59N 90.59W
07/16/2008  E0.50 INCH       CLARK              WI   TRAINED SPOTTER

&&

DAVIS
Local storm report, Jul 16, 12:41 PM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1241 PM CDT WED JUL 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     TSTM WND DMG     LONGWOOD                44.88N 90.60W
07/16/2008                   CLARK              WI   LAW ENFORCEMENT

            POWER LINES DOWN

1215 PM     TSTM WND DMG     2 E CHRISTIE            44.65N 90.56W
07/16/2008                   CLARK              WI   LAW ENFORCEMENT

            SILO TOP BLOWN OFF

&&

DAVIS
Local storm report, Jul 16, 12:46 PM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1246 PM CDT WED JUL 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     HAIL             COLBY                   44.91N 90.31W
07/16/2008  E1.00 INCH       CLARK              WI   TRAINED SPOTTER

&&

DAVIS
Local storm report, Jul 16, 12:52 PM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1252 PM CDT WED JUL 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     TSTM WND DMG     COLBY                   44.91N 90.31W
07/16/2008                   CLARK              WI   AMATEUR RADIO

            NUMEROUS TREES AND BRANCHES DOWN IN COLBY. ALSO HAIL
            DAMAGE TO CARS.

&&

DAVIS
Local storm report, Jul 16, 2:56 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
256 PM CDT WED JUL 16 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     HAIL             MAUSTON                 43.80N 90.08W
07/16/2008  E0.88 INCH       JUNEAU             WI   PUBLIC

&&

DTJ

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 10:51 AM CDTSevere Thunderstorm WarningARXClark39 min
Jul 16, 11:54 AM CDTSevere Thunderstorm WarningARXClark66 min
Jul 16, 1:31 PM CDTSevere Thunderstorm WarningARXAdams27 min
Jul 16, 2:13 PM CDTSevere Thunderstorm WarningARXAdams47 min
Jul 16, 3:12 PM CDTAreal Flood AdvisoryARXAdams75 min
Jul 16, 3:33 PM CDTSevere Thunderstorm WarningARXMonroe42 min
Jul 16, 5:18 PM CDTAreal Flood AdvisoryARXLa Crosse3 hr
Jul 16, 5:41 PM CDTAreal Flood AdvisoryARXLa Crosse, Monroe, Vernon3 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.